# SDR TSAA0232137

- Difficulty date: May 12, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS250081
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INOPERATIVE LIGHT ILLUMINATED ON BOTH SYSTEMS DURING FLIGHT.  DUE TO WEATHER CONDITIONS, RUNWAY LENGTH AND AIRCRAFT WEIGHT FOR THE AIRPORT, THE AIRCRAFT RETURNED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A DEFECTIVE LANDING GEAR LEVER UP SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
